Translator Disclaimer
2016 A class of nonlinear elliptic systems with Steklov-Neumann nonlinear boundary conditions
Juliano D.B. de Godoi, Olimpio H. Miyagaki, Rodrigo S. Rodrigues
Rocky Mountain J. Math. 46(5): 1519-1545 (2016). DOI: 10.1216/RMJ-2016-46-5-1519

Abstract

We will study a class of nonlinear elliptic systems involving Steklov-Neumann boundary conditions. We obtain results ensuring the existence of solutions when resonance and nonresonance conditions occur. The results were obtained by using variational arguments.

Citation

Download Citation

Juliano D.B. de Godoi. Olimpio H. Miyagaki. Rodrigo S. Rodrigues. "A class of nonlinear elliptic systems with Steklov-Neumann nonlinear boundary conditions." Rocky Mountain J. Math. 46 (5) 1519 - 1545, 2016. https://doi.org/10.1216/RMJ-2016-46-5-1519

Information

Published: 2016
First available in Project Euclid: 7 December 2016

zbMATH: 1360.35064
MathSciNet: MR3580798
Digital Object Identifier: 10.1216/RMJ-2016-46-5-1519

Subjects:
Primary: 35J50
Secondary: 35J15, 35J57, 45C05‎

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.46 • No. 5 • 2016
Back to Top